Some existence and uniqueness theorems for doubly periodic minimal surfaces.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 113-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__109_2_144015,
author = {Fusheng Wei},
title = {Some existence and uniqueness theorems for doubly periodic minimal surfaces.},
journal = {Inventiones mathematicae},
pages = {113--136},
year = {1992},
volume = {109},
number = {2},
zbl = {0773.53005},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144015/}
}
Fusheng Wei. Some existence and uniqueness theorems for doubly periodic minimal surfaces.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 113-136. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144015/